IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Masaru Ogawa (Kobe Gakuin Univ.)
Vice Chair Takushi Otani (Kibi International Univ.), Takeo Tatsumi (Open Univ. of Japan)
Secretary Nobuyuki Yoshinaga (Yamaguchi Pref Univ.), Daisuke Suzuki (Hokuriku Univ.)
Assistant Hideyuki Fujii (NRI-Secure), Yusuke Tachibana (Fukuoka Inst. of Tech.)

Special Interest Group on Electronic Intellectual Property (IPSJ-EIP) [schedule] [select]
Chair KOMUKAI Taro (Chuo Univ.)
Secretary AOKI Shuichi (Science & Technology Research Laboratories, NHK), ITAKURA Youichirou (Hikari Sogoh Law Offices), KATO Naonori (KDDI Research, Inc.), SUGAWA Masahiro (Niigata Univ.)

Conference Date Thu, Jun 9, 2022 09:10 - 18:00
Fri, Jun 10, 2022 09:35 - 17:20
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SITE.

Thu, Jun 9 AM 
09:10 - 11:50
(1)
SITE
09:10-09:35 The impact of green bond intelligence disclosure SITE2022-1 Fengqi Fang, Shinya Nogami (LERUS)
(2)
SITE
09:35-10:00 Copyright License Agreement concerning Open Graph Protocol SITE2022-2 Makoto Koike (MK Microwave)
(3)
SITE
10:00-10:25 Research Ethics Education with Jigsaw Method in a HyFlex Class SITE2022-3 Daisuke Suzuki (Hokuriku Univ)
  10:25-10:35 Break ( 10 min. )
(4)
SITE
10:35-11:00 Ethical Issues in Establishment of an Educational System for Caregivers
-- A Case Study on Education and Training with Dialog bot --
SITE2022-4
Aro Isoda (Rikkyo Univ.)
(5)
SITE
11:00-11:25 On Problems about the Regulation of Electronics, Information and Communication Research & Innovation in CWA-17145-1 Annex A SITE2022-5 Takushi Otani (Kibi International Univ.)
(6)
SITE
11:25-11:50 The violation of privacy of the people around someone who dies SITE2022-6 Nobuyuki Yoshinaga (Yamaguchi Prefectural Univ.)
  11:50-13:05 Lunch Break ( 75 min. )
Thu, Jun 9 PM 
13:05 - 15:20
(7) 13:05-14:20  
  14:20-14:30 Break ( 10 min. )
(8) 14:30-15:20  
Thu, Jun 9 PM 
15:20 - 15:45
(9)
SITE
15:20-15:45 A Study on the Role of Data-Related Legislation in Digital Strategy SITE2022-7 Naonori Kato (KDDI RI/NFI), Kyoko Mori (KDDI RI/Hitotsubashi Uni.), Yosuke Murakami, Minoru Kouzu (KDDI RI)
  15:45-16:00 Break ( 15 min. )
Thu, Jun 9 PM 
16:00 - 18:00
(10)
SITE
16:00-17:00 [Invited Talk]
On EU Data Act and Data Governance Act
Naoto Ikegai (Hitotsubashi Univ.)
(11) 17:00-18:00  
Fri, Jun 10 AM 
09:35 - 11:50
(12) 09:35-10:25  
  10:25-10:35 Break ( 10 min. )
(13) 10:35-11:50  
  11:50-12:50 Lunch Break ( 60 min. )
Fri, Jun 10 PM 
12:50 - 15:55
(14)
SITE
12:50-13:15 HCD Ethics Guidelines Development SITE2022-8 Shigeyoshi Iizuka (Kanagawa Univ.), Jun Iio (Chuo Univ.), Atsushi Hasegawa (Concent), Seiji Hayakawa (HCD YOROZU Consulting), Hiroshi Tsujioka (HCD-Net)
(15)
SITE
13:15-13:40 Trends regarding access to vehicle data in European Union SITE2022-9 Hideyuki Fujii (NRI Secure)
(16)
SITE
13:40-14:05 Development of Patent Misuse in the U.S.
-- Focusing on the Kimble Case --
SITE2022-10
Yusuke Tachibana (FIT)
(17) 14:05-15:55  
  15:55-16:05 Break ( 10 min. )
Fri, Jun 10 PM 
16:05 - 17:20
(18) 16:05-17:20  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
IPSJ-EIP Special Interest Group on Electronic Intellectual Property (IPSJ-EIP)   [Latest Schedule]
Contact Address  


Last modified: 2022-06-08 01:09:18


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SITE Schedule Page]   /   [Return to IPSJ-EIP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan